Passivity analysis of uncertain neural networks with mixed time-varying delays

Title
Passivity analysis of uncertain neural networks with mixed time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]M.J. Park[M.J. Park]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]
Keywords
MARKOVIAN JUMPING PARAMETERS; ROBUST STABILITY-CRITERIA; EXPONENTIAL STABILITY; DISTRIBUTED DELAYS; ASYMPTOTIC STABILITY; GLOBAL STABILITY; DISCRETE; SYSTEMS; INEQUALITY; DYNAMICS
Issue Date
201309
Publisher
SPRINGER
Citation
NONLINEAR DYNAMICS, v.73, no.4, pp.2175 - 2189
Abstract
This paper addresses the passivity problem for uncertain neural networks with both discrete and distributed time-varying delays. It is assumed that the parameter uncertainties are norm-bounded. By construction of an augmented Lyapunov-Krasovskii functional and utilization of zero equalities, improved passivity criteria for the networks are derived in terms of linear matrix inequalities (LMIs) via new approaches. Through three numerical examples, the effectiveness to enhance the feasible region of the proposed criteria is demonstrated.
URI
http://hdl.handle.net/YU.REPOSITORY/28984http://dx.doi.org/10.1007/s11071-013-0932-6
ISSN
0924-090X
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE